# SDR P5CA9800416

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Nr 3 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 MAIN FUEL TANK JETTISON PUMP CUTOUT AREA OF REAR SPAR BONDING ATTACH POINT CORROSION.  CORROSION REMOVED AND TREATED PER SRM 51-01-01, 51-10-02. BLEND OUT WITHIN SRM LIMIT 57-10-01.
